# SDR 08FDEA01047

- Difficulty date: March 19, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,404 hours, 28,926 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA0012539
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO DOOR FWD HINGE SEGMENT LOBES ARE WORN BEYOND LIMITS PER FEDEX WORK CARD 52X3502.  MACHINED 3 EACH REPAIR BUSHINGS IAW SRM 52-10-00 PG 23 VOL I.   INSTALLED BUSHINGS IAW SRM 51-39-01 VOL II PG 3. MINOR REPAIR.
